Hail, Ralls
- When
- June 11, 1:25 PM CST
- Where
- Ralls County, Perry
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.433, -91.683
Storm spotters reported nickel size hail and large tree limbs down.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Storm spotters reported nickel size hail and large tree limbs down.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 10, 7:15 PM CST, 18 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 815 PM CDT MON JUN 10 2002 AREA OF TSRA HAS WEAKENED AND MOVD E OF FA WITH MSTLY CLR SKIES ATTIM. SUM CLDS OVR NW MO MAY MOV BACK INTO RGN AFT MDNGT. HV REMOVED MENTN OF PCPN IN TNGT PDS ALL ZNS AND WL WORD FOR INCRG CLDNS LATE. NO OTHR CHGS ATTIM. .STL...NONE WDB
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-120000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 825 AM CDT TUE JUN 11 2002 HAZARDS THROUGH TONIGHT... NO ORGANIZED SEVERE WEATHER IS EXPECTED ACROSS THE AREA TODAY AND TONIGHT. HOWEVER...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING HIGH WINDS AND LOCALLY HEAVY RAINFALL. DISCUSSION... THE ATMOSPHERE WILL REMAIN HUMID AND VERY UNSTABLE TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES THROUGH THE REGION. A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS WILL OCCUR TOMORROW AS A COLD FRONT MOVES THROUGH MISSOURI AND ILLINOIS. OUTLOOK FOR WEDNESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA. && THIS PRODUCT WILL BE ISSUED BETWEEN 6 AND 8 AM DAILY...AND WILL BE UPDATED AS NEEDED. FOR DETAILED INFORMATION ON A PARTICULAR HAZARD...MAKE SURE TO REFER TO THE ZONE FORECASTS AND THE ACTUAL WATCH...WARNING OR ADVISORY PRODUCT.
The national radar mosaic for the moment the first event began.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2002Every state in 2002This day in weather historyWarnings in Missouri, June 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5298114, 5298115.